# SDR ASAA2024090552313

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 49,895 hours, 17,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T.C. #78233001, EMERGENCY LIGHT BATT PACKS REQUIRE REPLACEMENT X3. GROUNDED - YES. REMOVED AND REPLACED BATT PACK AND CHARGER AT M1670, M1695, AND M1675 IAW AMM 33-51-06-960-805/806. NEW UNITS FROM STOCK CHECK GOOD. ALL EMERGENCY LTS ILLUMINATE NORMALLY AS REQ'D.
